# SDR DALA2016011600425

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE FOUND TO BE DAMAGED INSIDE OF CENTER TANK, FWD OF ACCESS PANEL 141AL CUTOUT BS 676, LBL 22.  REPLACED UPPER ANGLE IAW SRM 51-41-05 AND DWG 9919346, REV. W.
